# SDR CA190403018

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R66
- Aircraft time: 939 hours
- Engine: Allsn 250C30
- System (JASC): 2571 · Battery Box Structure
- Part: Mount
- Part number: G2491
- Condition: Cracked
- Location: Battery Box
- Part time: 792 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY MOUNTING SHELF PN G249-1 FOUND CRACKED AT CONTACT WITH BATTERY FWD AND AFT OUTBOARD CORNERS. (TC# 20190403018)
